# SDR QXEA2016072600478

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 10,403 hours, 11,083 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 312244801
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 10000 FT,  NOTICED NR 1 ENGINE OIL TEMP CLIMBING RAPIDLY, WAS 95 DEG AND DROPPED TO 85 DEG IN ABOUT 3-4 SEC . THIS OCCURED THRU REMAINDER OF FLIGHT.  ALSO THE OIL PRESSURE WAS ERRATIC FROM A HIGH OF 72 PSI- TO 66PSI. RETURNED TO FIELD.  LANDING UNEVENTFUL. PILOT REPORTED NO MASTER CAUTION OR ENGINE MONITORING NOTIFICATION DURING EVENT.  REMOVED AND REPLACED LT ENGINE OIL PRESSURE TRANSDUCER IAW AMM 79-31-01.   FOUND REMOVED TRANSDUCER SHOWING 5 PSI W ENGINE OFF. PERFORMED OPERATIONAL TEST AND LEAK CHECK OF NR 1 ENGINE. IAW AMM TASK 79-31-01-400-801. OBSERVED NORMAL TEMPERATURE AND PRESSURE INDICATIONS. TEST PASSED. NO LEAKS NOTED. ACCOMPLISHED ADJUSTMENT OF 1/2 TURN INCREASE. IAW AMM 71-00-00-780-801.
